Product Search
Your Shopping Cart
Your cart is empty!
Otrivine Mucron Tablets X (12)
Otrivine Mucron Tablets X (12)
 
 
 
   
£2.79
Info Social Bookmarks
Spacer
Share |
  Quantity
Up
Down
 
Corner Corner
Tablet containing: Paracetamol 500mg, Pseudoephedrine hydrochloride 60mg.

Sympyomatic relief of the symptoms of colds and influenza.

Over 12 years: 1 tablet to be taken 3 or 4 times a day, up to a maximum daily dose of 4 tablets.

6-12 years: half a tablet to be taken 4 times a day, up to a maximum daily dose of 2 tablets.

Under 6 years: not recommended.
Corner Corner

Added to firstchoicepharmacy.co.uk on September 26, 2008

Recommended Links
 
 
© Copyright 2014 Firstchoicepharmacy.co.uk - Online Pharmacy
R & S (Carmunnock) Ltd, Registered Office: 15-17 Busby Road, Glasgow, United Kingdom, (+44) 0141 644 1765
Privacy Policy | Terms of Service | HTML Sitemap | About Us | Contact Us | Complaints Procedure
Google+ | Google Streetview